Ask an expert
Question

07 Dec 2005

sinumax and stilnox
good day,

im looking for some good info on the above mentioned Medicine.
With both of these medicines i hallucinate like crazy,when i want to sleep it keeps me having funny dreams and when i wake up in middle of the night i feel Drowsy,i hallucinate and funny enough bit anxious. i usualy take less pills than they would prescribe since i feel very sensitive to any kind of drug. what can make me hallucinate at night that are in both of these two tablets so that when i get medicine and can rather stay away. I am not realy allergic to anything,but just to make sure.What can this be?? or what else can i use instead of these pills that does not make one halluciante or keep you awake? herbal? what are the side effects of these medicine?Stilnox and sinumax?
Answer 7,300 views
Expert
Pharmacist
pharmacist

01 Jan 0001

The two mentioned products does not contain the same ingredients at all. If it did, sinumax would have been a schedule 5 item! The ingredient in sinumax that is causing your symptoms is most probably pseudoephedrine - Symptoms such as anxiety, restlessness and insomnia are well known with this ingredient. For Zolpidem, the active in stilnox, it has been reported that some patients may experience paradoxical excitation which may lead to aggression, hostility, amnesia, nightmares, irritability, and hallucinations.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.